Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Knee pain, severe pain in knee cap after playing soccer. Treatment?

I was running on the track and my knee started hurting but I ignored it. That happened 5 days ago and it hurt really bad on my knee cap but only a small part and I m a soccer player and yesterday I played and didn t hurt while I was playing but then after a little it started hurting really bad like there s a sharp knife poking it. And it hurts a lot when I run. Do y all know what s wrong!
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description it seems that you have injured some of the internal knee joint structures like menisci or ligaments or a cartilage while playing. A detailed examination and an MRI scan will help in proper diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Praveen Tayal

Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor